# SDR SWIA202266783

- Difficulty date: September 20, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 40,155 hours, 36,528 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SEAL STRIKER IS WORN. FLAGGED     (C-CHECK RO 11/8/2022)    REPAIRED PAX DOOR SEAL STRIKER TO BOMBARDIER REO 601R-53-22-033 REV -D DATED 2014-02-17 REPAIR TYPE 1, CUTOUT OF DAMAGE AND INSTALL REPAIR STRAP. PRESSURE LEAK CHECK GOOD. / COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR / COMPLIED WITH SKYWEST MAJOR REPAIR FORM M-337
